Alert archive / Colorado / Flash Flood Warnings in 2021

Flash Flood Warning 10, NWS Grand Junction, CO

July 13, 2021Eagle County, Garfield County, Colorado

NWS Grand Junction, CO issued this flash flood warning at Jul 13, 2021, 3:06 PM MDT for Eagle County, Garfield County, Colorado. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2021, 3:06 PM MDT (21:06 UTC)
Expired
Jul 13, 2021, 5:00 PM MDT
In force
114 min
Issued by
NWS Grand Junction, CO
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Eagle County, CO, Garfield County, CO

The radar

The Grand Junction radar (KGJX), 107 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2021-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2021-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-350 J/kg
Mixed-layer LCL
3436 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

802 
WGUS55 KGJT 132106
FFWGJT
COC037-045-132300-
/O.NEW.KGJT.FF.W.0010.210713T2106Z-210713T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Grand Junction CO
306 PM MDT Tue Jul 13 2021

The National Weather Service in Grand Junction has issued a

* Flash Flood Warning for...
  The Grizzly Creek Fire Burn Area in...
  Western Eagle County in west central Colorado...
  East Central Garfield County in west central Colorado...

* Until 500 PM MDT.

* At 306 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain approaching the Grizzly Creek Fire Burn Area. Flash 
  flooding is expected to begin shortly.

Excessive rainfall over the burn scar will result in debris flow 
moving through the Glenwood Canyon area. The debris flow can consist 
of rock, mud, vegetation and other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Grizzly
           Creek Fire Burn Area.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of areas in and around
           the Grizzly Creek Fire Burn Area.

* Some locations that will experience flash flooding include...
  Glenwood Springs and Shoshone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks...streams...and 
ditches in the Grizzly Creek Fire Burn Area. Severe debris flows can 
also be anticipated across roads. Roads and driveways may be washed 
away in places. If you encounter flood waters...climb to safety.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3965 10722 3967 10720 3965 10713 3962 10712
      3961 10714 3960 10711 3958 10708 3957 10711
      3955 10714 3954 10720 3954 10724 3956 10731
      3963 10729 3963 10726 3964 10725

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

TGR
2 follow-up statements
936 
WGUS75 KGJT 132202
FFSGJT

Flash Flood Statement
National Weather Service Grand Junction CO
402 PM MDT Tue Jul 13 2021

COC037-045-132300-
/O.CON.KGJT.FF.W.0010.000000T0000Z-210713T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eagle CO-Garfield CO-
402 PM MDT Tue Jul 13 2021

...FLASH FLOOD WARNING FOR THE GRIZZLY CREEK FIRE BURN AREA REMAINS 
IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON FOR WESTERN EAGLE AND EAST 
CENTRAL GARFIELD COUNTIES...

At 402 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain over the Grizzly Creek Fire Burn Area. Flash flooding is 
expected to begin shortly.

Excessive rainfall over the burn scar will result in debris flow 
moving through the Glenwood Canyon area. The debris flow can consist 
of rock, mud, vegetation and other loose materials.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the Grizzly Creek Fire Burn
         Area.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of areas in and around
         the Grizzly Creek Fire Burn Area.

Some locations that will experience flash flooding include...
  Glenwood Springs and Shoshone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks...streams...and 
ditches in the Grizzly Creek Fire Burn Area. Severe debris flows can 
also be anticipated across roads. Roads and driveways may be washed 
away in places. If you encounter flood waters...climb to safety.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3965 10722 3967 10720 3965 10713 3962 10712
      3961 10714 3960 10711 3958 10708 3957 10711
      3955 10714 3954 10720 3954 10724 3956 10731
      3963 10729 3963 10726 3964 10725

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

TGR
385 
WGUS75 KGJT 132257
FFSGJT

Flash Flood Statement
National Weather Service Grand Junction CO
457 PM MDT Tue Jul 13 2021

COC037-045-132307-
/O.EXP.KGJT.FF.W.0010.000000T0000Z-210713T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eagle CO-Garfield CO-
457 PM MDT Tue Jul 13 2021

...FLASH FLOOD WARNING FOR THE GRIZZLY CREEK FIRE BURN AREA WILL 
EXPIRE AT 5 PM MDT THIS AFTERNOON FOR WESTERN EAGLE AND EAST CENTRAL 
GARFIELD COUNTIES...

The heavy rain has ended. Flashd flooding is no longer expected to 
pose a threat. Please continue to heed remaining road closures.

LAT...LON 3965 10722 3967 10720 3965 10713 3962 10712
      3961 10714 3960 10711 3958 10708 3957 10711
      3955 10714 3954 10720 3954 10724 3956 10731
      3963 10729 3963 10726 3964 10725

$$

TGR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 2:26 PM MDT, 40 minutes earlier.

Area forecast discussion, Jul 13, 2:26 PM MDT, 40 minutes before
Area Forecast Discussion
National Weather Service Grand Junction CO
226 PM MDT Tue Jul 13 2021

.SHORT TERM...(Tonight through Wednesday night)
Issued at 119 PM MDT Tue Jul 13 2021

Showers and thunderstorms will continue throughout much of eastern
Utah and western Colorado for the remainder of the afternoon and
evening hours. PWAT values of 0.8 along with surface dewpoints in
the mid 40s to near 50 degrees will fuel thunderstorms with around
1000 J/kg of SBCAPE in any areas that have not already been
convectively overturned. Heavy rain and gusty outflow winds will
be the primary thunderstorm threats for the remainder of the
evening. However, a bit of west-northwest flow aloft has extended
hodographs somewhat in the mid-levels, resulting in around 25-30
knots of bulk shear. This will support some longer-duration tilted
updrafts, capable of sub-severe hail of 0.5 to 0.75 inches in the
strongest storm cores. Convection will diminish in intensity
after 8pm this evening, however lingering light stratiform rain
may continue in the southern portions of Utah and Colorado through
most of the night. Expect a mild overnight thanks to insulation
in place area-wide due to lingering cloud cover and higher surface
dewpoints. Overnight lows will run well above average for mid
July.

A similar weather set-up is expected on Wednesday over the western
slope. PWAT values and surface dewpoints will not change much from
today - in fact they may even creep a bit higher tomorrow given
the addition of today's thunderstorm output. The entire central
Rockies region will continue to sit on the southern fringes of a
weak trough/jet aloft, providing around 30 knots of bulk shear and
generally straight hodographs. Therefore, we are once again
expecting convection capable of heavy rain, gusty winds, and some
hail perhaps up to severe limits in the strongest cells.
Storm motions will carry cells east-southeastward with the
strongest cells ending before 9pm. Showers will once again
continue overnight, however a drier push of air after midnight
will result in slightly more clearing on Wednesday night than in
prior nights, especially up north.

.LONG TERM...(Thursday through Tuesday)
Issued at 119 PM MDT Tue Jul 13 2021

Bottom-line up front: Slow drying trend with temperatures climbing
through the weekend. Increasing fire concerns again by early next
week.

High pressure will be strengthening over the Great Basin through
early next week with daily recycling of moisture slowly eroding as
drier air works in from the north. Expect scattered convection to
continue on Thursday, although coverage will be on the lower end of
scattered and confined to the higher terrain. Convective activity
continues to back off through the weekend with more isolated
coverage confined to higher terrain. Precipitable water values taper
off from around an inch on Thursday down to around 0.25 inches by
Monday, which appears to the be the driest day in this stretch. The
good news is that we see some tilting of the ridge later next week
with monsoonal moisture lifting north again across Arizona and Utah
and eventually creeping eastward into western Colorado by mid-week.

With the drying conditions and building ridge, temperatures will be
climbing back above normal with triple digit heat returning to many
of the lower valleys.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1126 AM MDT Tue Jul 13 2021

Scattered showers and thunderstorms will impact much of eastern
Utah and western Colorado through tonight. Locally heavy rain and
gusty outflow winds to 40 kts will be possible in the vicinity of
storms. Expect local MVFR/IFR conditions with CIGS and VSBYS
restricted at times as showers pass through. Outside of
convection, VFR conditions will prevail with widespread smoke from
western wildfires.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...Flash Flood Watch until 8 PM MDT this evening for COZ008-010-013.

UT...None.
&&

SHORT TERM...MAC
LONG TERM...JDC
AVIATION...JDC
Hazardous weather outlook, Jul 13, 2:52 AM MDT, 12 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Grand Junction CO
252 AM MDT Tue Jul 13 2021

COZ001>014-017>023-UTZ022>025-027>029-141300-
Lower Yampa River Basin-Central Yampa River Basin-
Roan and Tavaputs Plateaus-Elkhead and Park Mountains-
Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor-
Central Colorado River Basin-Grand and Battlement Mesas-
Gore and Elk Mountains/Central Mountain Valleys-
Central Gunnison and Uncompahgre River Basin-
West Elk and Sawatch Mountains-Flat Tops-
Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide-
Northwest San Juan Mountains-Southwest San Juan Mountains-
Paradox Valley/Lower Dolores River-
Four Corners/Upper Dolores River-Animas River Basin-
San Juan River Basin-Southeast Utah-Eastern Uinta Mountains-
Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat-
La Sal and Abajo Mountains-Canyonlands/Natural Bridges-
252 AM MDT Tue Jul 13 2021

This hazardous weather outlook is for eastern Utah and western
Colorado.

.DAY ONE...Today and Tonight

Smoky skies will continue across the region through at least this
morning. Scattered to numerous showers and thunderstorms will
develop this afternoon with storms producing gusty outflow winds
as well as brief moderate to heavy rain. Isolated activity will
linger overnight, particularly down south.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Another round of widespread showers and thunderstorms is expected
for Wednesday with slow moving storms capable of producing heavy
rain. Drier conditions look to return for the end of the week as
high pressure returns, though diurnal storms will persist over the
higher terrain through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected today or tonight, however
spotters are encouraged to relay rainfall amounts or any observed
flooding to the National Weather Service in Grand Junction.

In the hours before

Special weather statement, Jul 13, 1:28 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
128 PM MDT Tue Jul 13 2021

COZ019-132015-
Southwest San Juan Mountains CO-
128 PM MDT Tue Jul 13 2021

...SPECIAL WEATHER STATEMENT...

At 128 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Silverton, or 31 miles north of Durango. This
storm was nearly stationary.

Half inch  hail and winds in excess of 30 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern San
Juan County near Engineer Mountain.

This includes U.S. Highway 550 in Colorado between mile markers 50
and 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3777 10785 3775 10775 3764 10774 3763 10784
      3767 10792
TIME...MOT...LOC 1928Z 008DEG 3KT 3773 10783

Charnick
Special weather statement, Jul 13, 1:37 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
137 PM MDT Tue Jul 13 2021

COZ001>003-006-UTZ025-027-132015-
Roan and Tavaputs Plateaus CO-Grand Valley CO-
Lower Yampa River Basin CO-Central Yampa River Basin CO-
Arches/Grand Flat UT-Tavaputs Plateau UT-
137 PM MDT Tue Jul 13 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARFIELD...
SOUTHWESTERN RIO BLANCO...SOUTHEASTERN UINTAH AND NORTHEASTERN GRAND
COUNTIES UNTIL 215 PM MDT...

At 136 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles southeast of Rangely to 38 miles south
of Dinosaur to 36 miles northwest of Fruita. Movement was east at 15
mph.

Frequent cloud to ground lightning, half inch hail and winds in
excess of 40 mph will be possible with these storms.

These storms will remain over mainly rural areas of southwestern
Garfield, southwestern Rio Blanco, southeastern Uintah and
northeastern Grand Counties.

This includes Colorado 139 between mile markers 10 and 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4001 10807 3961 10852 3929 10884 3942 10942
      3969 10906 4002 10859
TIME...MOT...LOC 1936Z 284DEG 13KT 3992 10861 3968 10898 3946 10927

MDA
Special weather statement, Jul 13, 1:43 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
143 PM MDT Tue Jul 13 2021

COZ009-010-012-132030-
Grand and Battlement Mesas CO-
Gore and Elk Mountains/Central Mountain Valleys CO-
West Elk and Sawatch Mountains CO-
143 PM MDT Tue Jul 13 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PITKIN AND
NORTHWESTERN GUNNISON COUNTIES UNTIL 230 PM MDT...

At 143 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Marble, or 25 miles south of Glenwood Springs,
moving east at 10 mph.

Frequent cloud to ground lightning, penny size hail and winds in
excess of 40 mph will be possible with this storm.

Locations impacted include...
Marble, Ragged Mtn and Redstone.

This includes Colorado 133 between mile markers 37 and 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3914 10750 3925 10746 3918 10709 3899 10720
TIME...MOT...LOC 1943Z 291DEG 10KT 3917 10740

MDA
Special weather statement, Jul 13, 2:48 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
248 PM MDT Tue Jul 13 2021

COZ017-020-UTZ028-132130-
Uncompahgre Plateau/Dallas Divide CO-
Paradox Valley/Lower Dolores River CO-La Sal and Abajo Mountains UT-
248 PM MDT Tue Jul 13 2021

...SIGNIFICANT WEATHER ADVISORY FOR  UNTIL 330 PM MDT...

At 248 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles east of Castle Valley, moving northeast at 5 mph.

Nickel size  hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Gateway.

This includes Colorado 141 between mile markers 104 and 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3859 10906 3865 10910 3874 10902 3869 10892
      3860 10891
TIME...MOT...LOC 2048Z 231DEG 6KT 3865 10905

Charnick
Special weather statement, Jul 13, 2:56 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
256 PM MDT Tue Jul 13 2021

COZ009-132145-
Grand and Battlement Mesas CO-
256 PM MDT Tue Jul 13 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DELTA AND
NORTHEASTERN MESA COUNTIES UNTIL 345 PM MDT...

At 256 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Collbran, or 35 miles southwest of Glenwood
Springs, moving east at 15 mph.

Frequent cloud to ground lightning, penny size hail and winds in
excess of 40 mph will be possible with this storm.

This storm will remain over mainly rural areas of northeastern Delta
and northeastern Mesa Counties over the Grand Mesa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3912 10786 3920 10784 3920 10753 3904 10758
TIME...MOT...LOC 2056Z 279DEG 15KT 3915 10776

MDA
Local storm report, Jul 13, 2:58 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
258 PM MDT TUE JUL 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     MEEKER                  40.05N 107.88W
07/13/2021  M47 MPH          RIO BLANCO         CO   ASOS

            ASOS STATION KEEO MEEKER AIRPORT.

&&

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 11:51 AM MDTFlash Flood WatchGJTEagle, Garfield, Moffat, Pitkin, Rio Blanco, Routt3 hr
Jul 13, 12:28 PM MDTSpecial Weather StatementGJTRio Blanco47 min
Jul 13, 12:50 PM MDTSpecial Weather StatementGJTSan Juan25 min
Jul 13, 12:52 PM MDTSpecial Weather StatementGJT38 min
Jul 13, 1:28 PM MDTSpecial Weather StatementGJTSan Juan47 min
Jul 13, 1:37 PM MDTSpecial Weather StatementGJTRio Blanco38 min
Jul 13, 1:43 PM MDTSpecial Weather StatementGJTPitkin47 min
Jul 13, 2:29 PM MDTFlash Flood WarningGJTHinsdale, Ouray3 hr
Jul 13, 2:48 PM MDTSpecial Weather StatementGJT42 min
Jul 13, 2:56 PM MDTSpecial Weather StatementGJTDelta49 min
Jul 13, 3:11 PM MDTSevere Thunderstorm WarningGJTDelta, Mesa34 min
Jul 13, 3:27 PM MDTAreal Flood AdvisoryGJTOuray, San Miguel3 hr
Jul 13, 3:33 PM MDTSpecial Weather StatementGJTMesa42 min
Jul 13, 3:52 PM MDTSevere Thunderstorm WarningGJTDelta, Mesa23 min
Jul 13, 4:24 PM MDTSpecial Weather StatementGJTDelta, Mesa51 min
Jul 13, 4:59 PM MDTFlash Flood WatchGJTEagle, Garfield, Moffat, Pitkin, Rio Blanco, Routt3 hr
Jul 13, 5:10 PM MDTSpecial Weather StatementGJTMontrose50 min
Jul 13, 5:21 PM MDTSpecial Weather StatementGJT39 min
Jul 13, 5:33 PM MDTSpecial Weather StatementGJTMontrose42 min
Jul 13, 5:42 PM MDTSpecial Weather StatementGJTOuray48 min

Nearby

Flash Flood Warnings in Colorado, 2021Every flash flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.